# SDR USAA2010080591599

- Difficulty date: August 4, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 27,765 hours, 17,686 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 505256401
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1227 - DCA-CLT - EMERGENCY EQUIPMENT - EMERGENCY EXIT OVERWING ROPES (LIFE LINES) MISSING BOTH SIDES.  INSTALLED EMERGENCY EXIT OVERWING LIFE LINES.
